# SDR COMA0260259

- Difficulty date: April 16, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 7,917 hours, 8,146 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Hinge Fitting
- Part number: 601R130002
- Part serial: SBRJ283
- Condition: Oversized
- Location: Wing Sta 343
- Part time: 7,917 hours, 8,146 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R/H AILERON HAS A SLIGHTLY OVERSIZE HOLE IN THE INBOARD HINGE FITTING AT STA 343.FABRICATED AN OVERSIZE BUSHING I/A/W WVAC EO 601R-57-3130 AND INSTALLED BUSHING I/A/W CRJ AMM 20-26-00910-803.
